Minocycline is a synthetic tetracycline-derived antibiotic with significant anti-inflammatory properties that may benefit patients with rheumatoid arthritis. Surprisingly, chronic exposure to minocycline can also cause a breach in immunologic tolerance resulting in a variety of autoimmune syndromes such as drug-induced lupus or autoimmune hepatitis. Vasculitis, most commonly resembling cutaneous polyarteritis nodosa, has also been seen in patients taking this drug. Herein, we present a case of biopsy-proven systemic vasculitis presenting as an ANA (+) ANCA (+) polyarteritis nodosa-like syndrome in a male patient who was taking minocycline for his acne for approximately 2 years. Patient initially presented with constitutional symptoms such as profound weight loss and fatigue, along with myalgias, oligoarticular arthritis, and livedo reticularis. About 2 months later, he developed a severe left testicular pain. Biopsy showed vasculitis complicated with the infarction of the left testis. Angiography revealed microaneurysms in the renal and splenic circulation. Stopping the offending drug, along with the short course of prednisone and hydroxychloroquine, resulted in prompt resolution of his symptoms. We additionally present a comprehensive review of biopsy-proven cases of vasculitis associated with chronic minocycline treatment focusing on its pathogenesis and clinical manifestations.